# SDR DALA2021101806390

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 50,792 hours, 24,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3278 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED AT SEAT 1C. CORRECTIVE ACTION: REPLACED LIGHT ASSY. (1983171)
